Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 367, NWS Tulsa, OK

June 8, 2025Ottawa County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 8, 2025, 5:36 PM CDT for Ottawa County, Oklahoma. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2025, 5:36 PM CDT (22:36 UTC)
Expired
Jun 8, 2025, 6:15 PM CDT
In force
39 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Ottawa County, OK

The radar

The Tulsa radar (KINX), 108 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 6:05 PM CDTTSTM WND DMG3 Ne Quapaw, OKTree down across road at 630 and E20 road, near Alt US 69. Time was estimated from Radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 2:30 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.6 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2025-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 458 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2025-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 152 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
458 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
931 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
152 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

091 
WUUS54 KTSA 082236
SVRTSA
OKC115-082315-
/O.NEW.KTSA.SV.W.0367.250608T2236Z-250608T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
536 PM CDT Sun Jun 8 2025

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Eastern Ottawa County in northeastern Oklahoma...

* Until 615 PM CDT.

* At 536 PM CDT, a severe thunderstorm was located over Galena,
  moving southeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Picher...                         Ottawa...
  Wyandotte...                      Quapaw...
  Twin Bridges State Park...        Peoria...

This includes Interstate 44 between mile markers 312 and 324.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3676 9462 3674 9475 3700 9484 3700 9462
TIME...MOT...LOC 2236Z 322DEG 25KT 3708 9461 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
313 
WWUS54 KTSA 082249
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
549 PM CDT Sun Jun 8 2025

OKC115-082315-
/O.CON.KTSA.SV.W.0367.000000T0000Z-250608T2315Z/
Ottawa OK-
549 PM CDT Sun Jun 8 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHEASTERN OTTAWA COUNTY...

At 549 PM CDT, a severe thunderstorm was located over Galena, moving
south at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Wyandotte...                      Peoria...

This includes Interstate 44 between mile markers 315 and 324.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3676 9462 3678 9474 3700 9479 3700 9462
TIME...MOT...LOC 2249Z 000DEG 12KT 3705 9466 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
559 
WWUS54 KTSA 082309
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
609 PM CDT Sun Jun 8 2025

OKC115-082318-
/O.EXP.KTSA.SV.W.0367.000000T0000Z-250608T2315Z/
Ottawa OK-
609 PM CDT Sun Jun 8 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OTTAWA COUNTY
WILL EXPIRE AT 615 PM CDT...

The storm which prompted the warning just missed moving into Ottawa 
county. Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northeastern Oklahoma.

&&

LAT...LON 3676 9462 3678 9474 3700 9479 3700 9462
TIME...MOT...LOC 2308Z 322DEG 25KT 3695 9456 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 2:30 PM CDT, 3 hours 6 minutes earlier. Its key messages:

  • Issued at 230 PM CDT Sun Jun 8 2025
  • Storm chances increase from late afternoon through the overnight hours. Isolated severe along cold front by early evening with focus turning toward a severe storm complex expected to impact portions of SE OK by late evening into early morning hours Monday.
  • Isolated flash flooding may develop tonight with several main stem rivers remaining in flood stage.
  • Brief dry period early-mid week with below average temperatures for this time of year. Rain chances return by the middle through latter part of the work week with heavy rainfall and flooding possibly becoming an impact for late week into the weekend.
Area forecast discussion, Jun 8, 2:30 PM CDT, 3 hours 6 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
230 PM CDT Sun Jun 8 2025

...New SHORT TERM, LONG TERM...

.KEY MESSAGES...
Issued at 230 PM CDT Sun Jun 8 2025

  - Storm chances increase from late afternoon through the
    overnight hours. Isolated severe along cold front by early
    evening with focus turning toward a severe storm complex
    expected to impact portions of SE OK by late evening into
    early morning hours Monday.

  - Isolated flash flooding may develop tonight with several main
    stem rivers remaining in flood stage.

  - Brief dry period early-mid week with below average
    temperatures for this time of year. Rain chances return by the
    middle through latter part of the work week with heavy
    rainfall and flooding possibly becoming an impact for late
    week into the weekend.

&&

.SHORT TERM...
(Through Tonight)
Issued at 230 PM CDT Sun Jun 8 2025

Sunny or mostly sunny skies early this afternoon have resulted in
temperatures climbing into the upper-80s and lower-90s area-wide,
ahead of an approaching cold front. Expect temperatures to
increase a degree or two more before the day is done. Cloud cover
will increase from the north/northwest late this afternoon and
into this evening.

As of 2 PM, the cold front was observed entering
southern/southeastern KS, near Wichita area. As the front
continues to sag southward, storms are forecast to initiate along
it by 3-4 PM, moving/developing near the OK/KS border by 5-6 PM.
Visible satellite already shows increasing cumulus along the
frontal boundary in southern KS. Large hail and damaging wind
gusts will be the primary concerns with any organized storm that
develops along the front. Perhaps some better organized elevated
storms may develop along the 850 mb front, behind the surface
front, near the OK/KS border by mid-evening as low-level shear
increases. Latest high resolution models show these strong to
severe elevated storms pushing southward across much of northeast
OK and northwest AR as the evening/night progresses. Large hail
and damaging wind gusts will be the primary hazards with the
storms. Locally heavy rainfall will also be likely, especially
underneath more intense thunderstorms, and may produce minor
flooding in areas.

Short-term models continue to indicate a more intense and more
organized complex of storms developing in the TX Panhandle/far
western OK early this evening. Upscale growth will quickly form as
the cluster/complex of storms forms into an MCS and tracks east-
southeastward across southwest/southern OK mid-late evening.
Latest model data have the line of storms pushing into portions of
southeast OK by/around midnight tonight. Although damaging wind
gusts will be the primary hazard with the MCS, large hail and a
tornado or two cannot be ruled out. Additionally, very heavy
rainfall is expected to fall with it, with intense rainfall rates
embedded in the line. Trends in the HRRR have shown the heaviest
rainfall falling in Pushmataha and Choctaw counties, where a
swath of generally 1-3 inches, isolated higher amounts, has been
consistent from run-to-run. With how progressive the line of
storms is expected to move and lighter rainfall amounts in this
area over the last several days, opted not to issue out a Flood
Watch. However, flooding and flash flooding will still be possible
with this system.

The cold front is forecast to push south of the Red River by the
end of the short-term period. Temperatures will cool into the
upper 50s/lower 60s by daybreak across northeast OK and northwest
AR. Meanwhile temperatures will fall into the mid-upper 60s for
southeast OK and west-central AR.

Mejia

&&

.LONG TERM...
(Tomorrow through Sunday)
Issued at 230 PM CDT Sun Jun 8 2025

Showers and thunderstorms will be exiting and dissipating as the
long-term period begins. Much drier and calmer weather is
anticipated by Monday afternoon through the daytime Tuesday, with
temperatures at or just below seasonal average. Widespread shower
and thunderstorm chances will return to the forecast, possibly as
early as Wednesday as a slow-moving upper-level trough begins to
move over the Plains. Longer-range forecast models show the
trough anchoring over the Southern Plains through the rest of the
week and into early next weekend. Although there may be a
potential for severe thunderstorms on one or multiple days next
week associated with the trough, there is higher confidence that
moderate to heavy rainfall will occur each day. However, there is
still lots of uncertainty regarding track and evolution of the
trough, as well as a strengthening ridge building over the Desert
Southwest late in the week. Will know more details in the upcoming
days.

Mejia

&&

.AVIATION...
(18Z TAFS)
Issued at 1234 PM CDT Sun Jun 8 2025

Pilots can expect VFR conditions thru the period outside of storm
activity. Storm chances will be highest across far NE OK late this
afternoon and into the early evening, and across SE OK from mid-
evening to just after midnight. Short-term models also show some
chance for showers and weaker storms overnight with the front
across NE OK and NW AR. Storm chances will clear out of most TAF
sites by 12Z and at KFSM by 15Z.

Lacy

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   64  84  61  89 /  60   0   0   0
FSM   69  87  62  90 /  40  20   0   0
MLC   66  84  63  88 /  70  20   0   0
BVO   59  83  56  88 /  60   0   0   0
FYV   62  82  58  86 /  50  20   0   0
BYV   62  81  55  84 /  50  10   0   0
MKO   64  82  61  86 /  50  20   0   0
MIO   61  81  56  85 /  70   0   0   0
F10   64  83  62  86 /  50  10   0   0
HHW   67  84  64  86 /  80  30   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...67
LONG TERM....67
AVIATION...30
Hazardous weather outlook, Jun 8, 1:37 PM CDT, 3 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
137 PM CDT Sun Jun 8 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-091045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
137 PM CDT Sun Jun 8 2025

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...Early evening.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
 	ONSET...After 5 PM Northeast Oklahoma; After 10 PM Southeast Oklahoma and Northwest Arkansas.

	AREA AT GREATEST RISK...Southeast Oklahoma.

FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...After 7 PM Northeast Oklahoma; After 10 PM Southeast Oklahoma.

DISCUSSION...

Storms are expected to develop along an approaching cold front and
spread into northeast Oklahoma by mid to late afternoon. The
environment will be strongly unstable and will support some severe
weather, mainly in the form of large hail and locally damaging
wind. There is a very low but non-zero tornado threat as well.
The storms along the front should weaken some by mid-evening,
though storms will likely fester along the advancing front well
into the night with a lower severe risk across northeast Oklahoma
into northwest Arkansas. Severe potential will then shift to
southeast Oklahoma as a storm complex approaches from the west.
While some spotty storms could form ahead of the complex with a
limited severe hail threat, the damaging wind potential with the
complex will pose the highest impact potential, mainly to far
southeast Oklahoma south of McAlester.

Locally heavy rainfall could occur mainly in two areas. First,
across far northeast Oklahoma near the Kansas and Missouri borders
this evening, and second down in far southeast Oklahoma south of
McAlester after mid-evening with storms ahead of and with the
complex.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY...Thunderstorm Potential.
TUESDAY...No Hazards.
WEDNESDAY...Thunderstorm Potential.
THURSDAY thru SATURDAY...Thunderstorm and Heavy Rain Potential.

EXTENDED DISCUSSION...

Thunderstorms may be ongoing early Monday morning however they
will be ending from northwest to southeast and dry weather is
expected by Monday afternoon. A brief dry period is forecast
through Tuesday before daily thunderstorm chances return Wednesday
through Saturday. The potential for locally heavy rains will
increase late in the week and flooding impacts may also develop.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Jun 8, 3:51 PM CDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Tulsa OK
351 PM CDT Sun Jun 8 2025

OKZ054>056-082145-
Osage OK-Nowata OK-Washington OK-
351 PM CDT Sun Jun 8 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHERN OSAGE...NORTHERN
WASHINGTON AND NORTHERN NOWATA COUNTIES THROUGH 445 PM CDT...

At 351 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles northeast of Independence to 5 miles
south of Elk City to 5 miles west of Sedan to 6 miles south of
Dexter. Movement was southeast at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Bigheart...                       Pearsonia...
Wann...                           Wah Sha She State Park...
Webb City...                      South Coffeyville...
Hulah...                          Apperson...
Sunset Lake...                    Foraker...
Grainola...                       Copan...
Shidler...                        Elgin...
Burbank...                        Kaw Lake...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northeastern Oklahoma.

&&

LAT...LON 3700 9541 3691 9543 3668 9648 3671 9692
      3675 9689 3674 9683 3677 9682 3678 9675
      3700 9675
TIME...MOT...LOC 2051Z 299DEG 24KT 3728 9568 3721 9594 3714 9629 3709
9669

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
Special weather statement, Jun 8, 4:25 PM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Tulsa OK
425 PM CDT Sun Jun 8 2025

OKZ056-057-082230-
Craig OK-Nowata OK-
425 PM CDT Sun Jun 8 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHERN CRAIG AND NORTHERN
NOWATA COUNTIES THROUGH 530 PM CDT...

At 424 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles northwest of Dearing to 2 miles north of
Liberty. Movement was east at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
South Coffeyville...              Wann...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northeastern Oklahoma.

&&

LAT...LON 3697 9504 3694 9500 3693 9500 3687 9581
      3694 9581 3694 9579 3700 9579 3700 9503
TIME...MOT...LOC 2124Z 287DEG 20KT 3713 9574 3719 9560

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Jun 8, 5:04 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
504 PM CDT Sun Jun 8 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     Hail             10 N Lenapah            36.99N 95.62W
06/08/2025  M0.70 Inch       Nowata             OK   Emergency Mngr

            Dime hail in South Coffeyville.

&&

CAS
Special weather statement, Jun 8, 5:22 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
522 PM CDT Sun Jun 8 2025

OKZ054-055-082300-
Osage OK-Washington OK-
522 PM CDT Sun Jun 8 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL OSAGE AND SOUTHERN
WASHINGTON COUNTIES THROUGH 600 PM CDT...

At 522 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southwest of Osage Hills State Park, moving southeast at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Barnsdall...                      Wynona...
Bartlesville Municipal Airport... Ochelata...
Tallant...                        Pawhuska...
Pershing...                       Ramona...
Bartlesville...                   Nelagoney...
Avant...                          Okesa...
Wolco...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northeastern Oklahoma.

&&

LAT...LON 3649 9581 3643 9629 3669 9638 3680 9581
TIME...MOT...LOC 2222Z 312DEG 16KT 3670 9623

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
Special weather statement, Jun 8, 5:33 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Tulsa OK
533 PM CDT Sun Jun 8 2025

OKZ054-082330-
Osage OK-
533 PM CDT Sun Jun 8 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN OSAGE COUNTY THROUGH
630 PM CDT...

At 533 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles northeast of Grainola to 10 miles
southwest of Pawhuska. Movement was east at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Bigheart...                       Pearsonia...
Wah Sha She State Park...         Bartlesville Municipal Airport...
Hulah...                          Tallant...
Pawhuska...                       Sunset Lake...
Osage Hills State Park...         Pershing...
Foraker...                        Grainola...
Nelagoney...                      Okesa...
Wynona...                         Elgin...
Barnsdall...                      Bartlesville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northeastern Oklahoma.

&&

LAT...LON 3700 9600 3658 9600 3652 9657 3700 9668
TIME...MOT...LOC 2233Z 268DEG 19KT 3697 9659 3660 9651

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 3:29 AM CDTSevere Thunderstorm WarningTSAChoctaw46 min
Jun 8, 4:05 AM CDTSpecial Weather StatementTSAChoctaw25 min
Jun 8, 4:08 AM CDTSevere Thunderstorm WarningTSAChoctaw40 min
Jun 8, 3:51 PM CDTSpecial Weather StatementTSAWashington54 min
Jun 8, 4:03 PM CDTSevere Thunderstorm WarningTSAOsage57 min
Jun 8, 4:25 PM CDTSpecial Weather StatementTSANowata65 min
Jun 8, 4:45 PM CDTAreal Flood AdvisoryTSAOsage3 hr
Jun 8, 4:48 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Washington46 min
Jun 8, 4:50 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage41 min
Jun 8, 4:51 PM CDTSevere Thunderstorm WarningTSACraig, Nowata54 min
Jun 8, 5:22 PM CDTSpecial Weather StatementTSAWashington38 min
Jun 8, 5:31 PM CDTSevere Thunderstorm WarningTSACraig, Nowata33 min
Jun 8, 5:33 PM CDTSpecial Weather StatementTSAOsage57 min
Jun 8, 5:59 PM CDTSpecial Weather StatementTSAWashington31 min
Jun 8, 6:02 PM CDTAreal Flood AdvisoryTSANowata3 hr
Jun 8, 6:05 PM CDTSpecial Weather StatementTSACraig, Nowata55 min
Jun 8, 6:08 PM CDTSpecial Weather StatementTSAOttawa67 min
Jun 8, 6:18 PM CDTSpecial Weather StatementTSARogers27 min
Jun 8, 6:33 PM CDTSpecial Weather StatementTSACraig57 min
Jun 8, 6:37 PM CDTSpecial Weather StatementTSAMayes, Rogers68 min
Jun 8, 6:54 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers51 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.